Author: Zupeng Jia; Shudao Zhang;

Title: A new high-order discontinuous Galerkin spectral finite element method for Lagrangian gas dynamics in two-dimensions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 2496 - 2522

Year: 2011


Author: Juan Cheng; Chi-Wang Shu;

Title: A cell-centered Lagrangian scheme with the preservation of symmetry and conservation properties for compressible fluid flows in two-dimensional cylindrical geometry

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 7191 - 7206

Year: 2010


Author: Del Pino, Stephane

Title: A curvilinear finite-volume method to solve compressible gas dynamics in semi-Lagrangian coordinates

Journal: COMPTES RENDUS MATHEMATIQUE

Volume: 348

Page: 1027 - 1032

Year: 2010


Author: Jiming Wu; Zihuan Dai; Zhiming Gao; Guangwei Yuan;

Title: Linearity preserving nine-point schemes for diffusion equation on distorted quadrilateral meshes

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 3382 - 3401

Year: 2010


Author: Wei Liu; Juan Cheng; Chi-Wang Shu;

Title: High order conservative Lagrangian schemes with Lax-Wendroff type time discretization for the compressible Euler equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 8872 - 8891

Year: 2009